# SDR MASA200600893

- Difficulty date: March 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 5,625 hours, 4,038 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6398 PHX - GLD NOT ARMED MESSAGE ILLUMINATED.  MAINTENANCE PERFORMED THE SYSTEM OP CHECK AND COULD NOT DUPLICATE THE PROBLEM.
